Cutoffestimates for the linearized Becker-Döring equations

Ryan W. Murray, Robert L. Pego

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


This paper continues the authors' previous study [R. Murray and R. Pego, SIAM J. Math. Anal., 48:2819-2842, 2016] of the trend toward equilibrium of the Becker-Döring equations with subcritical mass, by characterizing certain fine properties of solutions to the linearized equation. In particular, we partially characterize the spectrum of the linearized operator, showing that it contains the entire imaginary axis in polynomially weighted spaces. Moreover, we prove detailed cutoffestimates that establish upper and lower bounds on the lifetime of a class of perturbations to equilibrium.

Original languageEnglish (US)
Pages (from-to)1685-1702
Number of pages18
JournalCommunications in Mathematical Sciences
Issue number6
StatePublished - 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Cutoffestimates for the linearized Becker-Döring equations'. Together they form a unique fingerprint.

Cite this